# SDR CA980608031

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage Pin
- Condition: Missing
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, DURING GEAR UP SELECTION, ECAM WARNING LANDING GEAR AND INTERFACE UNIT FAULT AND GEAR DOOR NOT CLOSED AT NOSE LANDING GEAR.  A/C RETURNED TO DEPARTURE TERMINAL.  MAINTENANCE CHECK REVEALED NOSE GEAR DOOR ACTUATOR EYE AND LINKAGE PIN MISSING.  NEW BOLT INSTALLED AND RETRACTION TEST CARRIED OUT SERVICABLE.
